# SDR HALA0500169

- Difficulty date: February 2, 2005
- Submitted: May 12, 2005
- Operation: Air carrier
- Aircraft: N480HA
- Make and model: Boeing 717-200
- Aircraft serial: 55125
- System (JASC): 2923 · Hydraulic Pump, Auxiliary
- Part: Pump
- Part number: 861555
- Part serial: MX633409
- Condition: Failed
- Location: Aux Hyd Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EO 29-02-02-11 REV A, FOUND AUX PUMP ELECTRICAL CONNECTOR ON PUMP MELTED, NEED TO REPLACE PUMP.  AIRCRAFT SIDE PLUG DISCONNECTED FROM PUMP.  REMOVED AND REPLACED AUX HYD PUMP IAW AMM 29-21-01, OPS AND LEAK CHECK GOOD.  (M)
